ON COMPLETENESS AND ORTHOGONALITY OF INTRINSIC MODE FUNCTIONS TO SEARCH FOR GRAVITATIONAL WAVES

Search this Article

Journal

  • ICIC express letters. Part B, Applications : an international journal of research and surveys

    ICIC express letters. Part B, Applications : an international journal of research and surveys 6(2), 343-349, 2015-02

    ICIC International

Codes

  • NII Article ID (NAID)
    40020355438
  • Text Lang
    ENG
  • ISSN
    2185-2766
  • NDL Article ID
    026091308
  • NDL Call No.
    Z78-A689
  • Data Source
    NDL 
Page Top